UZH-Logo

Maintenance Infos

Least-squares estimation of two-ordered monotone regression curves


Balabdaoui, F; Rufibach, K; Santambrogio, F (2010). Least-squares estimation of two-ordered monotone regression curves. Journal of Nonparametric Statistics, 22(8):1019-1037.

Altmetrics

Downloads

53 downloads since deposited on 27 Dec 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Uncontrolled Keywords:least squares; monotone regression; pool-adjacent-violaters algorithm; shape constraint estimation; subgradient algorithm
Language:English
Date:2010
Deposited On:27 Dec 2010 08:34
Last Modified:05 Apr 2016 14:24
Publisher:Taylor & Francis
ISSN:1026-7654
Publisher DOI:https://doi.org/10.1080/10485250903548729
Related URLs:http://arxiv.org/abs/0904.2052
http://hal.archives-ouvertes.fr/hal-00417281/en/
Permanent URL: https://doi.org/10.5167/uzh-38538

Download

[img]
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher

Author Collaborations